MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL LINEAR STAPLER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL LINEAR STAPLER; STAPLE, IMPLANTABLE
Catalog Number TX30B
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # r58m15.Device evaluation summary: the analysis results showed that the tx30b device arrived with no apparent damage with a reload loaded on the device.The reload was returned void of staples.The device was tested for functionality with a test reload and it cycled, fired, and all the staples formed as intended.The device fired without any difficulties and the staples were noted to have the proper b-formed shape.The event described could not be confirmed as the device performed without any difficulties noted.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.Additional information was requested and the following was obtained: just for clarification, was the cartridge found missing staples prior to the device being fired? or was the device fired and no staples were delivered? response: the latter.
 
Event or Problem Description
It was reported that during a sigmoid resection procedure, there were no staples in cartridge.No harm to patient.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8286720
Report Number3005075853-2019-16225
Device Sequence Number19250592
Product Code GDW
UDI-Device Identifier10705036003311
UDI-Public10705036003311
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue NumberTX30B
Device Lot NumberR40H99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1